# SDR 2002UALA01542

- Difficulty date: October 4, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 39,976 hours, 11,860 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM UPPER CAP HAD EXCESS MATERIAL REMOVED DURING CORROSION CLEAN UP AT STATION 680 RBL 5 TO RBL 12, TWO SPOTS STRINGER 17R.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED STRAP REPAIR.
